# SDR ASAA2025050957886

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 42,117 hours, 13,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING AT SEAT 16D. GROUNDED - YES. REPLACED MISSING EXIT LENS LIGHT COVER AT ROW 16D. REF IAPC 33-51-01-06F.
